# SDR UALA2013041502564

- Difficulty date: April 13, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 70,903 hours, 25,984 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 81841
- Condition: Inoperative
- Location: Lavatory Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY FLUORESCENT LIGHT INOPERATIVE.   REPLACED BALLAST.  AFT LAVATORY LIGHTS OPERATE NORMALLY.
